Theraflu Nighttime Severe Cold & Cough Packets, 12 count – Walmart.com

This information is not specific medical advice and does not replace information you receive from your health care provider. This information is not specific medical advice and does not replace information you receive from your health care provider. This is only a brief summary of general information about Theraflu Warming Relief Cold & Chest Congestion liquid. You must talk with your healthcare provider for complete information about the risks and benefits of using Theraflu Severe Cold Daytime Powder Packet. Other drugs may interact with acetaminophen, dextromethorphan, and pseudoephedrine, including prescription and over-the-counter medicines, vitamins, and herbal products. Other drugs may interact with acetaminophen, dextromethorphan, and pseudoephedrine, including prescription and over-the-counter medicines, vitamins, and herbal products. Where can I get more information?

What other drugs will affect Flu & Severe Cold Night Time (acetaminophen, pheniramine, and phenylephrine)? Ask your pharmacist how to throw away medicines you no longer use. Avoid drinking alcohol. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Acetaminophen (sometimes abbreviated as APAP) is contained in many combination medicines. Avoid drinking alcohol. Some tests are only valid the early stages, and more than one of these tests be required to confirm the presence of herpes.

You will need to discuss the benefits and risks of using Theraflu Flu and Chest Congestion powder packets while you are pregnant. Disclaimer: Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect. Always ask a doctor before giving cough or cold medicine to a child. Avoid drinking alcohol. No specific food-related info. › Phenylephrine doesn’t last as long as other decongestants like pseudoephedrine. of Cool Water; Stir Briskly Before and After Heating.


This information has been compiled for use by healthcare practitioners and consumers in the United States. Ask your health care provider any questions you may have about how to use acetaminophen/pheniramine/phenylephrine powder packets. › Phenylephrine doesn’t last as long as other oral decongestants like pseudoephedrine. › The decongestant (phenylephrine) has fewer side effects than other decongestants like pseudoephedrine. Dissolve contents of one packet into 8 oz. Hypertensive crisis with MAOIs. Copyright 2000-2017 Multum Information Services, Inc.

Other information • each packet contains: potassium 10 mg, sodium 19 mg • phenylketonurics: contains phenylalanine 20 mg per packet • store at controlled room temperature 20-25°C (68-77°F). In case of overdose, get medical help or contact a Poison Control Center right away. Ask your pharmacist about using those products safely. An overdose of acetaminophen can damage your liver or cause death. Other information each tablespoonful contains: potassium 5 mg, sodium 9 mg store at controlled room temperature 20º-25ºC (68º-77ºF). THERAFLU® EXPRESSMAX™ CAPLETS ARE SEALED IN BLISTER PACKETS. These could be signs of a serious condition.

If you have questions about the substances you are taking, check with your doctor, nurse or pharmacist. dissolve contents of one packet into 8 oz. It also contains a couple of antihistamines, which help to relieve itchy, watery eyes; sneezing, and runny nose caused by allergies, hay fever, and the common cold. Take every 4 hours, in dose cup provided, while symptoms persist. An overdose of acetaminophen can cause damage to your liver. Even if the prior dosage of acetaminophen had been an appropriate amount, it is not uncommon for users to accidentally exceed recommended dosage limits by taking more than one medication that includes acetaminophen at a time without realizing it because they do not recognize that “APAP” is, in fact, also acetaminophen! Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly.

(Theraflu Nighttime Severe Cold & Cough): In Each Packet: Acetaminophen (650 mg), Diphenhydramine HCl (25 mg), Phenylephrine HCl (10 mg). Use only if the individual seal is unbroken. These medicines may cause some risk when taken together. All content is free. If you’d like to know more, please read our Cookie Policy, otherwise continue using this site with cookies. FDA has not evaluated whether this product complies. FDA has not evaluated whether this product complies.

Adult Cough Syrup – It seems like winter colds strike with a vengeance right now, at the end of the season. each packet contains: potassium 10 mg, sodium 20 mg phenylketonurics: contains phenylalanine 14 mg per packet store at controlled room temperature 20-25°C (68-77°F). decongestant medications so I went surfing (wishing it was in some warm place, but really just on the web). Copy the URL below and paste it into your RSS Reader application. Participants will receive a single dose (1 sachet) of Theraflu Night powder containing paracetamol, phenylephrine HCl, pheniramine maleate, and vitamin C as oral solution. The common cold is caused by a virus.